MathSciNet Relay Station
MathSciNet bibliographic data
MR1648973 60H10
Chen, Zengjing A property of backward stochastic differential equations. C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 4, 483–488.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement